I ran out of birth control pills before my doctors appt and had unprotected sex twice around the time I would normally have my ovualtion. I took the plan b pill the night after the second time. (2-3 days apart). I then started my birth control again about a week and a half later. My period is now 5 days late. My breast are extremely tender and I've been very tired and ill lately. I've still been taking my birth control on time everyday but Is there a possibility that I could be pregnant? If so, could the birth control I've been taking affect the pregnancy?
Oh dear god. You don't wait for an appointment you call the dr and get a month's pills. You have got to plan ahead. Now we have plan B in the mix. Did you start the bc pills or you will when your period comes? Then you don't have unprotected sex when you don't have them. Everything you are describing are side effects of plan B. You do know you don't ovulate on the pills, so there is no usual time.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2013 • 4 answers
Posted 17 Jan 2015 • 3 answers
Posted 4 Mar 2015 • 1 answer
Posted 20 Dec 2015 • 0 answers
Posted 10 Feb 2016 • 1 answer